# SDR 2002F00886

- Difficulty date: July 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, IT WAS DISCOVERED THAT THE FORWARD EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB.  OP CHECKS GOOD.  (M)
